2017
Том 69
№ 9

All Issues

Huang Shuliang

Articles: 2
Brief Communications (English)

On Centralizing and Strong Commutativity Preserving Maps of Semiprime Rings

Gölbaşı Ö., Huang Shuliang, Koç E.

↓ Abstract

Ukr. Mat. Zh. - 2015. - 67, № 2. - pp. 279-285

We study some properties of centralizing and strong commutativity preserving maps of semiprime rings.

Brief Communications (English)

Semiderivations with Power Values on Lie Ideals in Prime Rings

Huang Shuliang

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 6. - pp. 870–873

Let R be a prime ring, let L a noncentral Lie ideal, and let f be a nonzero semiderivation associated with an automorphism σ such that f(u) n  = 0 for all uL; where n is a fixed positive integer. If either Char R > n + 1 or Char R = 0; then R satisfies s 4; the standard identity in four variables.